PDA

View Full Version : Medrol's effect on flare



mountaindreamer
12-17-2008, 06:20 PM
Hi everyone,

Hope each are having days of peace. I am experiencing something, and have a question. I received a Medrol injection 3 weeks ago, and have been doing very well.

Today, I have flare symptoms such as, fatigue, piercing abdominal pain on the left side, swelling, rapid heart rate, hampered breathing. (None are bad enough that I feel I need immediate attention. The veins in my hands are swollen and my hands are throbbing. Whereas I am experiencing these symptoms, I am feeling no pain.....which is totally out of character for my flares.

I was wondering if maybe I am in a flare and the Medrol is blocking the pain, or maybe I have just overdone it while feeling decent and this is just a brief set back.

Thanks in advance for all of your knowledgeable responses.

Share a smile today,
Phyllis

iseedeadmonkeys
12-18-2008, 04:06 AM
Just out of interest what dosage of medrol were you given?

x

mountaindreamer
12-18-2008, 06:38 AM
Good morning,

Thanks for your reply.

I am not sure about the dosage, but my rheumy said I should get about 2 months of relief.

The pain is in the spleen area, my stomach is swollen and hard, and it nagged me all night.....never easing any.

Share a smile today,
Phyllis

iseedeadmonkeys
12-18-2008, 07:36 AM
Hey thanx for replying,

im doing my own little investigation into why my medrol only lasted 3 days, some guys on here have given me a few ideas to take up with the dr, i was given a 120mg injection for it to last 5 days, but pains get worse every mtx day, i hope you get ure stomach sorted out, there is nothing worse than having this jab for the effects to last a minimal amount of time, it doesnt seem worth it to me :? anyway peace phylis xx

mountaindreamer
12-18-2008, 07:57 AM
Sorry I don't have the dosage...I will make sure that I get this info in the future. My injection gave me only about 5 days of relief, then I had a slight set back....but that went away and I had some really good days.

I think I just did too much, hopefully, so I am resting today and will see if I get better.

I am sorry that you did not get more relief.

iseedeadmonkeys
12-18-2008, 08:51 AM
I just re-read my post and it makes no sence lol it was 5 days, and i do not know where 3 days even came from :shock: lol anyway dont worry about it, dose isnt really important i spose we should no what the deal is though, i think the same maybe i over did it too, im sorta ok today but i am dosed up with painkillers ohhhh well hope u feel better and chillaxe x